Buscar

MARIA EUGENIA PEREZ MARTINEZ

  • 22

  • 2

  • 1

 maria.perez@unican.es

 E.T.S. de Ingenieros de Caminos, Canales y Puertos. Avda. de los Castros, 44. 39005 Santander

Catedrático de Universidad

Doctor en Ciencias Matemáticas

 MATEMATICAS DE LAS VIBRACIONES

 DEPARTAMENTO DE MATEMÁTICA APLICADA Y CIENCIAS DE LA COMPUTACIÓN

 Publicaciones  Proyectos  Tesis dirigidas  Otras actividades
Año de publicación

       
Asymptotic analysis of the high frequencies for the Laplace operator in a thin T-like shaped structure

Artículo de Revista

Journal de Mathématiques Pures et Appliquées Volume 134, February 2020, Pages 299-327

 Autoría: ANTONIO GAUDIELLO, DELFINA GOMEZ GANDARILLAS, MARIA EUGENIA PEREZ MARTINEZ

 28/06/2019

Asymptotic structure of the spectrum in a Dirichlet-strip with double periodic perforations

Artículo de Revista

Networks and Heterogeneous Media ; Volume 14, Issue 4, 1 December 2019, Pages 733-757

 Autoría: SERGEI A. NAZAROV, RAFAEL ORIVE-ILLERA, MARIA EUGENIA PEREZ MARTINEZ

 01/12/2019

On the Polarization Matrix for a Perforated Strip

Comunicación a Congreso

On the Polarization Matrix for a Perforated Strip

 Autoría: SERGEY A. NAZAROV, R. ORIVE-ILLERA, MARIA EUGENIA PEREZ MARTINEZ

 2019

A Stiff Problem: Stationary Waves and Approximations

Comunicación a Congreso

A Stiff Problem: Stationary Waves and Approximations

 Autoría: DELFINA GOMEZ GANDARILLAS, SANTIAGO NAVAZO ESTEBAN, MARIA EUGENIA PEREZ MARTINEZ

 2019

On multi-scale asymptotic structure of eigenfunctions in a boundary value problem with concentrated masses near the boundary

Artículo de Revista

Revista Matemática Complutense January 2018, Volume 31, Issue 1, pp 1?62

 Autoría: SERGEI A. NAZAROV, MARIA EUGENIA PEREZ MARTINEZ

 01/01/2018

Homogenization in perforated domains: a Stokes grill and an adsorption process

Artículo de Revista

Applicable Analysis 31 October 2017, Pages 1-27

 Autoría: DELFINA GOMEZ GANDARILLAS, MIGUEL LOBO HIDALGO, MARIA EUGENIA PEREZ MARTINEZ, ÉVARISTE SANCHEZ-PALENCIA

 01/10/2018

Spectral gaps for the Dirichlet-Laplacian in a 3-D waveguide periodically perturbed by a family of concentrated masses

Artículo de Revista

Mathematische Nachrichten Volume 291, Issue 4 Pages: 543-719 March 2018

 Autoría: FEDOR L. BAKHAREV BAKHAREV, MARIA EUGENIA PEREZ MARTINEZ

 01/03/2018

Homogenization of Winkler Steklov spectral conditions in three-dimensional linear elasticity

Artículo de Revista

Zeitschrift fur Angewandte Mathematik und Physik Volume 69, Issue 2, April 2018

 Autoría: DELFINA GOMEZ GANDARILLAS, S. A. NAZAROV, MARIA EUGENIA PEREZ MARTINEZ

 01/04/2018

Unilateral problems for the $p$-Laplace operator in perforated media involving large parameters

Artículo de Revista

ESAIM. Control, optimisation and calculus of variations 1-45 pp

 Autoría: DELFINA GOMEZ GANDARILLAS, MIGUEL LOBO HIDALGO, MARIA EUGENIA PEREZ MARTINEZ, A.V. PODOLSKII, T.A. SHAPOSHNIKOVA

 2018

Asymptotics for models of non-stationary diffusion in domains with a surface distribution of obstacles

Artículo de Revista

Mathematical Methods in the Applied Sciences - Volume42, Issue1 15 January 2019. Pages 403-413

 Autoría: DELFINA GOMEZ GANDARILLAS, MIGUEL LOBO HIDALGO, MARIA EUGENIA PEREZ MARTINEZ

 01/10/2018

Homogenization of Variational Inequalities for the p-Laplace Operator in Perforated Media Along Manifolds

Artículo de Revista

Applied Mathematics & Optimization 2017, 1-19

 Autoría: DELFINA GOMEZ GANDARILLAS, MARIA EUGENIA PEREZ MARTINEZ, A. V. PODOLSKII, T. A. SHAPOSHNIKOVA

 01/11/2017

On Homogenization of Nonlinear Robin Type Boundary Conditions for the n-Laplacian in n-Dimensional Perforated Domains

Comunicación a Congreso

On Homogenization of Nonlinear Robin Type Boundary Conditions for the n-Laplacian in n-Dimensional Perforated Domains

 Autoría: DELFINA GOMEZ GANDARILLAS, MARIA EUGENIA PEREZ MARTINEZ, A. V. PODOL?SKII, T.A. SHAPOSHNIKOVA

 2017

Homogenization of a variational inequality for the p-Laplacian in perforated media with nonlinear restrictions for the flux on the boundary of isoperimetric perforations: p equal to the dimension of the space

Artículo de Revista

Doklady Mathematics March 2016, Volume 93, Issue 2, pp 140–144

 Autoría: DELFINA GOMEZ GANDARILLAS, MARIA EUGENIA PEREZ MARTINEZ, MIGUEL LOBO HIDALGO, A.V. PODOLSKY, T.A. SHAPOSHNIKOVA

 01/03/2016

Localization effect for Dirichlet eigenfunctions in thin non-smooth domains

Artículo de Revista

Transactions of the American Mathematical Society 368 (2016), 4787-4829

 Autoría: SERGEI A. NAZAROV, MARIA EUGENIA PEREZ MARTINEZ, JARI TASKINEN

 01/07/2016

Boundary homogenization in perforated domains for adsorption problems with an advection term

Artículo de Revista

Applicable analysis Volume 95, 2016 - Issue 7 Pages: 1517-1533

 Autoría: BRILLARD A., DELFINA GOMEZ GANDARILLAS, MIGUEL LOBO HIDALGO, MARIA EUGENIA PEREZ MARTINEZ, T. A. SHAPOSHNIKOVA

 2016

Homogenization for the p-Laplace operator in perforated media with nonlinear restrictions on the boundary of the perforations: A critical Case

Artículo de Revista

Doklady Mathematics, 2015, Vol. 92, No. 1, pp. 433–438

 Autoría: DELFINA GOMEZ GANDARILLAS, MARIA EUGENIA PEREZ MARTINEZ, PODOLSKIY A. V., SHAPOSHNIKOVA T. A.

 01/07/2015

On critical parameters in homogenization of perforated domains by thin tubes with nonlinear flux and related spectral problems

Artículo de Revista

Mathematical Methods in the Applied Sciences 2015, 38 2606–2629

 Autoría: DELFINA GOMEZ GANDARILLAS, MIGUEL LOBO HIDALGO, MARIA EUGENIA PEREZ MARTINEZ, SHAPOSHNIKOVAC T. A., ZUBOVAC M. N.

 01/08/2015

Correcting Terms for Perforated Media by Thin Tubes with Nonlinear Flux and Large Adsorption Parameters

Comunicación a Congreso

Correcting Terms for Perforated Media by Thin Tubes with Nonlinear Flux and Large Adsorption Parameters

 Autoría: DELFINA GOMEZ GANDARILLAS, MARIA EUGENIA PEREZ MARTINEZ, T.A. SHAPOSHNIKOVA, M.N. ZUBOVA

 2015

Paseo dialéctico por las ciencias

Libro completo

Paseo dialéctico por las ciencias

 Autoría: ÉVARISTE SANCHEZ-PALENCIA, MARINA LÓPEZ BENITO, MARIA EUGENIA PEREZ MARTINEZ

 2015

Cálculo Simbólico y Numérico en Ecuaciones Diferenciales

Libro completo

Cálculo Simbólico y Numérico en Ecuaciones Diferenciales

 Autoría: MARIA EUGENIA PEREZ MARTINEZ

 2014

Homogenization for the p-Laplace operator and nonlinear Robin boundary conditions in perforated media along (n - 1)-dimensional manifolds

Artículo de Revista

Doklady Mathematics, 2014, Vol. 89, No. 1, pp. 11–15.

 Autoría: DELFINA GOMEZ GANDARILLAS, MIGUEL LOBO HIDALGO, MARIA EUGENIA PEREZ MARTINEZ, A. V. PODOLSKIY, T. A. SHAPOSHNIKOVA

 2014

Homogenization problem in a domain perforated by tiny isoperimetric holes with nonlinear Robin type boundary conditions

Artículo de Revista

Doklady Mathematics, 2014, Vol. 90, No. 1, pp. 489–494.

 Autoría: MARIA EUGENIA PEREZ MARTINEZ, ZUBOVAB M. N., SHAPOSHNIKOVA T. A.

 01/08/2014

       

Estamos realizando la búsqueda. Por favor, espere...